# SDR SWAA2021030448500

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,252 hours, 43,809 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pressure Deck
- Condition: Cracked
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB HORIZONTAL PRESSURE DECK LOCATED ON STA 663 AT LEVEL LBL 30.5 AT PASSENGER. CABIN PERFORMED PERMANENT REPAIR ON WEB HORIZONTAL PRESSURE DECK LOCATED ON STA 663 AT LEVEL LBL 30 TO LBL 60 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIGURE 203 MATERIAL USED IS BAC1505-100052 PO#2019607303 2024T3/0.080' PO# 2020213281 2024T3/0.063' PO#2020221732 2021T3/0.020' PO #2018567508.-
